# SDR DXTA2025100705217

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800119
- Aircraft time: 16,743 hours, 11,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED FIRST FLIGHT CHECK. BATTERIES OFF, EMER LTS IN ARM; NO EMERGENCY LIGHTE TURNED ON. WHEN SELECTOR PLACED TO ON HALF OF THE REQUIRED LIGHTS CAME ON. CORRECTIVE ACTION: TECHS ARRIVED TO AIRCRAFT AND FOUND THE OUTSIDE WING LIGHT INOP AND THE CABIN INTERIOR PATH LIGHTS INOP MCC REQUEST TECHS TO COMPLY WITH TC-FLT-33-1001 TO PERFORM A RECHARGE OF OUR EMERGENCY BATTERY PACKS. NO CHANGE AFTER COMPLING WITH TASK CARD. TECHS REMOVED THE #3 EMERGENCY BATTERY PACK AND INSTALLED AN OPERATOR SUPPLIED REPAIRED UNIT PER CE-680 AMM 33-50-10. NO FUTHER DEFECTS NOTED
